# SDR 03FDEA01875

- Difficulty date: November 5, 2003
- Submitted: November 6, 2003
- Operation: Air carrier
- Aircraft: N270FE
- Make and model: Boeing 727-200
- Aircraft serial: 22035
- Aircraft time: 44,111 hours, 26,136 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

N01453   CORROSION WHILE WORKING N01449 FOUND CORROSION ON TOP SURFACE OF UPPER CHORD OF FLOORBEAM BS 1070, RBL 23, WL 208  **  SD  **  COMING
